# SDR FDEA201207192607

- Difficulty date: July 19, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552015
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INNER WEB HAS CRACK ON LOWER SIDE AT THE INNER CHORD AREA BS 860-880 LT SIDE.   R & R WITH WEB FABRICATED AND INSTALLED IAW DWG 143N5520, SHT 4, REV E. REPAIR IS MAJOR.
